Causes Of Sore Feet And Nausea?

I want to ask I’m 17 years old, I want to ask why my body all hurts, especially in my legs and nausea, is it possible because I mostly eat spicy food or there are other symptoms why my body is sick and nauseous, please answer me thank you

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
The existence of complaints of nausea and body aches can all be caused by digestive disorders that you are feeling right now. If you like to consume spicy foods, and now complaints of nausea accompany, then the possibility of spicy food that you consume triggers nausea and digestive / stomach disorders. Spicy foods that you consume can increase your stomach acid production, so if the production of excess stomach acid will cause stomach irritation and cause complaints that are uncomfortable, such as nausea, abdominal pain, cold sweat, headaches or stomachache. If the complaints of nausea continue, then your body feels weak, the longer, your body feels sore or all aches; especially when accompanied by flabby bowel movements or diarrhea, the complaints you feel increasingly disturb you.
In addition to stomach disorders that cause nausea, some of the conditions below can also cause the same complaint, such as:
1. Food poisoning
2. food intolerance
3. Gangaun liver
4. digestive enzyme disorders

5. appendicitis

6. side effects of drugs consumed
Before your body becomes weak and nausea complaints increase, you should consult directly with your family doctor or your internal medicine doctor. The doctor will conduct a physical examination and supporting examinations (blood tests or ultrasound) as needed. The results of the examination will be a reference for your doctor for treatment and care.
For now, it's best to avoid spicy foods, instant foods, coffee or greasy foods. If you are not comfortable eating, you can consume finer foods to reduce your nausea complaints, such as porridge or soft rice. Sufficient white water needs and add honey to help meet the fluid and energy needs for your body.
Thus the info we can convey.

: by

Related Question

Can I Take Off The Pen After A Right Tibia Fracture After 4 Years?

Can I Take Off The Pen After A Right Tibia Fracture After 4 Years?

(1 year ago)

You see, 3/4 of 2015 I broke a tibia in the right bone, and the doctor installed an orif, I only controlled until 2016 and it hasn’t improved in that year and then I went on ... Read more

Dizziness Rotates During TB Treatment?

Dizziness Rotates During TB Treatment?

(1 year ago)

. I am undergoing treatment for tuberculosis … This past month, my head was dizzy like vertigo. It’s still not cured if it goes like an earthquake … Please find t... Read more

The Cause Of Hair Suddenly Pitting?

The Cause Of Hair Suddenly Pitting?

(10 months ago)

Good morning. R nWould you like to ask why my hair suddenly doesn’t have a patch, huh? Even though there is no spot in the derivative?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *